# SDR USAA2010080291560

- Difficulty date: July 22, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON STABILIZER STRAP FORWARD OF BS 328, LBL 11, WL 200.  REPLACED STABILIZER STRAP FORWARD OF BS 328, LBL 11, WL 200 IAW B737 SRM 51-10-02.
